# SDR UPS96220574

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, DOUBLE HOLES IN LOWER FLANGE OF THE 1110 FLOOR BEAM LBL 19 RBL 45 WL 201.  DURING REMOVAL OF CEILING SUPPORT FOUND FLOOR BEAM TO BE CORRODED OUT OF LIMITS PER SRM 53-10-01.  REPAIRED PER EO 96-2357.
